EconPapers    
Economics at your fingertips  
 

Homomorphisms between Algebras of Holomorphic Functions

Verónica Dimant, Domingo García, Manuel Maestre and Pablo Sevilla-Peris

Abstract and Applied Analysis, 2014, vol. 2014, 1-12

Abstract:

For two complex Banach spaces and , in this paper, we study the generalized spectrum of all nonzero algebra homomorphisms from , the algebra of all bounded type entire functions on , into . We endow with a structure of Riemann domain over whenever is symmetrically regular. The size of the fibers is also studied. Following the philosophy of (Aron et al., 1991), this is a step to study the set of all nonzero algebra homomorphisms from into of bounded holomorphic functions on the open unit ball of and of all nonzero algebra homomorphisms from into .

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/612304.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/612304.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:612304

DOI: 10.1155/2014/612304

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:612304